# SDR FDEA201108163283

- Difficulty date: August 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083817
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CEILING, FLOORBEAM LOWER FLANGE IS CORRODED BTWN RBL 24-45 AT BS 1130.  REMOVED FLOORBEAM LOWER FLANGE IAW SRM 53-10-8, FIG 10A,   FABRICATED NEW LOWER FLANGE OF FLOORBEAM IAW SRM 53-10-8, FIG 10A, INSTALLED FLOORBEAM REPAIR IAW SRM 53-10-8, FIG 10A.
